# SDR VQIA2018F00010

- Difficulty date: December 17, 2017
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Engine: Cfmint CFM565B4
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTED STRONG BURNING ODOR DURING DESCENT.  ODOR ALSO NOTED IN AFT GALLEY.  NO ODOR NOTED IN FLIGHT DECK.  PERFORMED TSM 05-50-00-810-831A NO BURNING ODORS NOTED IN FWD, AFT GALLEY OR IN MAIN CABIN.
